Hi Everyone! I had a doctor appointment today. We discussed what I should do when I completely get off the prednisone. I told the doctor that I did not want to get back on prednisone after I taper off. I told the doctor that my gastro doc recommended tacrolimus as an alternative to taking prednisone. My rhumy told me that the methotrexate that I am taking is the only thing that I would need to continue taking once I am off the prednisone. She also told me that rituxan is not necessary for me. The doctor did tell me that if I had a flare that I would need to go a little higher on the prednisone and then taper off again. I had a surprise headache, blurry eyes, hot flashes every 30 minutes, and dizziness yesterday. I asked the doctor if those problems could be from the taper or from the boniva injections. The doctor told me that the problems could easily be from either the boniva or the taper. I am to be patient and if the symptoms occur again we would investigate further on the boniva injection or the taper. I forget that our immune system is lowered from this medication and it is so easy to catch something from other people. The tacrolimus is not commonly used in place of prednisone and I will not need to try another replacement med beyond the MTX. What do you think?
Posts You May Be Interested In